# SDR DHL98726115

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7603 · Power Lever
- Part: Crank
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, 33 ENGINE PYLON THROTTLE CRANK  CRACKED.  REMOVED AND REPLACED CRANK PER MM 76-12-41.  N/R 6342.
